# SDR AALA202312195622

- Difficulty date: December 17, 2023
- Submitted: December 19, 2023
- Operation: Air carrier
- Aircraft: N558UW
- Make and model: Airbus A320*
- Aircraft serial: 5282
- Aircraft time: 35,204 hours, 14,505 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bushing
- Part number: UNKNOWN
- Condition: Migrated
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DOOR 4L WON'T OPEN. MAINTENANCE FOUND THE BUSHINGS ON THE DOOR HINGES HAD MIGRATED, REPLACED BUSHINGS AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
